Global Journal of Mathematical Sciences :Theory and Practical (GJMS)

 

 

Volume 10, Number 1, (2018)

 

 

CONTENTS

 

The Stress-Intensity Factors for Two Griffith-Cracks Opened by Two Exterior Wedges in Isotropic Stress-Free Rectangle
pp. 1-13
Poonam Tripathi

Three Step Iteration Process with Errors in Convex Cone Metric Spaces
pp. 1529
R.A. Siddiqui and B.P. Tripathi

Fuzzy Weakly Compact Continuous Functions
pp. 31-35
S. Daniel and M. Jayaraman

Elgamal Encryption Using Regular Semiring
pp. 37-42
V. Thiruveni

On The Binding Number of Corona of Complete graph with Paths and their complements
pp. 43-59
Saad S. ALtabaili

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact